MathSciNet Relay Station
MathSciNet bibliographic data
MR928945 62H17
Wermuth, Nanny Parametric collapsibility and the lack of moderating effects in contingency tables with a dichotomous response variable. J. Roy. Statist. Soc. Ser. B 49 (1987), no. 3, 353–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement